# SDR SWIA972590

- Difficulty date: May 24, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N593SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Aircraft time: 27,204 hours, 28,628 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO YUM, LEFT MAIN LANDING GEAR A-SYSTEM RED LIGHT WOULD NOT EXTINGUISH.  A-SYSTEM GREEN LIGHT WOULD NOT ILLUMINATE.  INSTALLED GEAR PINS AND SECURED.  INSPECTED ALL PROXIMITY SENSORS, FOUND RIGHT MLG DOWNLOCK PROXIMITY SENSORS OUT OF ADJUSTMENT.  ADJUSTED IAW MM 32-61-01.  CYCLED GEAR SEVERAL TIMES.  OPS CHECK GOOD.
